# SDR AALA202508191432

- Difficulty date: August 5, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOC. AT LEVEL FR68 AND STR23L AT AFT GALLEY AREA MEASURE OF CORROSION ARE: L= 0.700 INCH, W= 0.400 INCH, D=0.050 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR ON LOWER SILL LOC. AT LEVEL FR68 AND STR23L AT AFT GALLEY AREA  IAW A319 SRM 53-41-14-300-001.
